# SDR QMLA2024061020062

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N104VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0704
- Aircraft time: 7,404 hours, 22,279 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 7,404 hours, 8,258 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0319007200
- Part serial: 32433
- Condition: Warning Light
- Location: Nr 1
- Part time: 7,405 hours, 17,994 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENG CHIP LIGHT ILLUMINATED ENROUTE BACK TO HOME BASE. EMERGENCY PROCEDURES WERE PERFORMED IAW WITH THE RFM. LANDING AT HOME BASE WAS ACCOMPLISHED WITHOUT INCIDENT. APPROPRIATE LOGBOOK ENTRIES AND NOTIFICATIONS WERE MADE.
